# SDR FDEA201902260624

- Difficulty date: February 26, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,799 hours, 29,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70581
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE STA 1997 -2007 STRINGER 10L CORROSION FOUND APROX 10 INCHES. (ABOVE FIX FAIRING PANEL AJC7837-71) AREA IS MRKD. REPAIRED IAW EA 8-5330-T0345607.
